# SDR IPXA2023052493306

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 79,250 hours, 18,008 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*DIVERSION* *EMERGENCY DECLARED* IN CRUISE RECEIVED LEVEL 1 AIR SYS 1 OFF AND RED MANIFOLD FAIL. FOLLOWED BY LEVEL 1 AIR SYS 2 OFF.R/R OWNED DUCT ON #2 PACK (ITEM 370) IAW 21-53-01-01. SYS CL'S GOOD. COULDNT DUPLICATE ORIGINAL PILOT W/UPS. RETURNED ACFT TO SVS
